# SDR PCAA0405208

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 26,405 hours, 28,730 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071013190010
- Part serial: 0X3749
- Condition: Failed
- Location: Wx System
- Part time: 5,101 hours, 5,554 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 3966 DEPARTED MIDDLETOWN TO PITTSBURGH AND HAD TO RETURN TO FIELD DUE TO THE WEATHER RADAR BEING REPORTED AS INOP.  DUE TO POSSIBLE SEVERE WEATHER IN PITTSBURGH THE FLIGHT ELECTED TO RETURN TO MIDDLETOWN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RADAR R/T AND OPERATIONAL SYSTEM CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
